MAUDE Adverse Event Report: ARTHREX, INC. REVERS CA HUMERAL HEAD, 50/19; SHOULDR PROSTH HEMI- HUM UNCEM

ARTHREX, INC. REVERS CA HUMERAL HEAD, 50/19; SHOULDR PROSTH HEMI- HUM UNCEM
Model Number REVERS CA HUMERAL HEAD, 50/19
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
On 6/23/2022, it was reported by a sales representative via phone that during a revision procedure, both the ar-9502-29arca, revers 39mm ca adapter assembly and, ar-9550-29rca, revers ca humeral head, 50/19, were having issues seating.The surgeon had them in the suture cup and then after trial reduction, they were augmenting the subs cap and did an internal rotation.The adaptor and head, both, popped out of the cup.The head became stuck on the post and the adaptor would not sit in the cup.In order to be safe it was agreed that a new implant be used to complete the case.The surgeon had no issues after swapping out the implants, however, it did add time to the case.The revision was a conversion from a revers total shoulder procedure to a hemi due to the mgs being loose and not holding in the glenoid.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint is not confirmed.(1) unpackaged ar-9550-19rca was received for evaluation alongside (1) ar-9502-39rca stuck to an ar-9660-r.Visual inspection of the ar-9550-19rca revealed no apparent issues.Mating to the ar-9502-39rca was successful, and separation was accomplished with some level of resistance as expected.

Brand Name
REVERS CA HUMERAL HEAD, 50/19
Common Device Name
SHOULDR PROSTH HEMI- HUM UNCEM
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19290044
Report Number1220246-2024-03122
Device Sequence Number12946521
Product Code HSD
UDI-Device Identifier00888867229532
UDI-Public00888867229532
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Model NumberREVERS CA HUMERAL HEAD, 50/19
Device Catalogue NumberAR-9550-19RCA
Device Lot Number10634232
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/05/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/23/2022
Initial Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown